# SDR DALA2022053103791

- Difficulty date: May 28, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N804NW
- Make and model: Airbus A330-323
- Aircraft serial: 0549
- Aircraft time: 80,400 hours, 10,655 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3304 CORROSION SEAT TRACK -YC1 LOCATED FR73 TO FR74 IN PASSENGER CABIN. CORRECTIVE ACTION: REPLACED SEAT TRACK -YC1 LOCATED FR73 TO FR74 IN PASSENGER CABIN AS PER A330 SRM 51-72-11. (2253435)
